# SDR AALA200801468

- Difficulty date: June 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- Aircraft time: 41,318 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T2141/02JUN.  CREW REPORTED UNWANTED RT OUTER TANK FUEL FEED DURING NORMAL FUEL MANAGEMENT AND INNER TANK INDICATION.  ADJUSTED FUEL QUANTITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
